All Journal Entries Journals

Sleep enduced not by Serotonin

Mar 27, 2011 - 0 comments
Tags:

serotonin

,

sleep

,

problem

,

medication

,

drugs

,

Itching



I have recently received my medication for Serotonin and started it Thurday evening along with others, such as Cortisol, Sustained Release T3 and Progesterone capsules and Estrogen Cream.  My sleep was not good on the Thursday night and I'm sure it was cause of the Serotonin capsule I took.  It was only 2.5 mg however I took it again on the Friday night and again had trouble sleeping and i was also itching so I took my Benadryl and had a better sleep.  So Saturday comes along and I decided not to take this Serotonin cause I didn't want to be taking Benadryl again.  I had a headache that became a migraine and I'm unsure of the reason for this one.  So by 11:00 p.m. took the Relpax for the migraine and went to sleep shortly after.  The sleep was as it used to be without taking any kind of drugs and I woke up feeling like I had slept.  I will again not take the Serotonin tonight and see how I sleep.  I'm not having any problems with any of the other medications, at least not that I have noticed just yet.
I'll keep on and write in these journals so I don't forget what is changing for me.  

Post a Comment